×

On numerical ranges and holomorphic semigroups. (English) Zbl 0177.36402

PDF BibTeX XML Cite
Full Text: DOI

References:

[1] H.-O. Kreiss, Über Matrizen die beschränkte Halbgruppen erzeugen,Math. Scand.,7 (1959) 71–80. · Zbl 0090.09801
[2] T. Kato and H. Tanabe, On the abstract evolution equation,Osaka Math. J.,14 (1962) 107–133. · Zbl 0106.09302
[3] T. Kato and H. Tanabe, On the analyticity of solutions of evolution equations,Osaka Math. J.,4 (1967) 1–4. · Zbl 0154.16403
[4] H. Tanabe, Evolution equations of parabolic type,Proc. Japan Acad.,37 (1961) 610–613. · Zbl 0104.34002
[5] P. E. Sobolevski, Parabolic type equations in Banach spaces,Trudy Moscow Math.,10 (1961) 297–350.
[6] H.-O. Kreiss, Über die Stabilitätsdefinition für Differenzengleichungen die partielle Differentialgleichungen approximieren,BIT 2 (1962) 153–181. · Zbl 0109.34702
[7] K. W. Morton and S. Schechter, On the stability of finite difference matrices,SIAM J. Num. Analysis,2 (1965) 119–128. · Zbl 0133.38101
[8] R. D. Richtmyer and K. W. Morton, Difference Methods for Initial-Value Problems, Interscience, New York, 1967. · Zbl 0155.47502
[9] K. W. Morton, On a matrix theorem due to H.-O. Kreiss,Comm. Pure Appl. Math.,17 (1965) 375–380. · Zbl 0146.13702
[10] J. Miller and G. Strang, Matrix theorems for partial differential and difference equations,Math. Scand.,18 (1966) 113–133. · Zbl 0144.13404
[11] J. Miller, On power-bounded operators and operators satisfying a resolvent condition,Numer. Math.,10 (1967) 389–396. · Zbl 0166.41504
[12] V. Thomée, Parabolic difference operators,Math. Scand.,19 (1966) 77–107. · Zbl 0171.13804
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.